cough-cold-icon
TB relapse - side effects
I am diagnosed with a possible relapse of TB during the treatment of pericardial effusion, previously was in lungs(pleural effusion)10 yrs ago . I have also been diagnosed with stone in gall bladder. But doctors have postponed the gall bladder operation due to diagnosis of TB saying that as the size of stone is large (9mm), it won't dislocate hence can be removed later. I have completed 3 months of treatment of TB during which I suffered severe side effects of the TB meds, such as, extreme Joint pain, severe itching, painful swelling in legs, hands and face, nausea,etc. Although joint pain have reduced after diagnosis of increased uric acid levels, painful swelling and nausea remains to be a problem. Also since last week I am also diagnosed with type 2 diabetes after findings of increased blood sugar levels. My problem is regarding my severe side effects and recent extreme vomiting accompanied by severe headaches in the morning. P.S. I am also diagnosed with Thyroid since last 10 yrs.
115 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Pankaj K Bang
Pulmonologist 8 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹800 for 24 hrs

Reduce the number of tuberculosis drugs, if you haven't by now
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO

This question featured in :

Tb treatment side effects
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.